# SDR CA960311008

- Difficulty date: February 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC6
- System (JASC): 7600 · Engine Controls
- Part: Quadrant
- Part number: C6CEM14323
- Condition: Warped
- Location: Cockpit
- Component: Dhav
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)NEW QUADRANT BEING INSTALLED TO SATISFY CF-73-06R2. AT INSTALLATION IT WAS FOUND DISTORTED AT THE LOWER FORWARD END. NO INTERFERENCE NOTED, BUT QUADRANT WAS NOT USED. MARKS ON QUADRANT. MELT 950556 AND 12215/0.
